# SDR S2YA04048

- Difficulty date: December 15, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PW306B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Connector
- Condition: Dirty
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT, DURING TAXI OUT THE CREW GOT A RT BLEED SOV CAS MESSAGE, THEY CONSULTED WITH MX BUT WERE UNABLE TO GET IT TO CLEAR.  THE AC RETURNED TO THE GATE.  MX CLEANED THE RT LOW PRESSURE AND HIGH PRESSURE VALVE CONNECTORS.  WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE. (K)
